# SDR 96ZZZX2505

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653445A11
- Condition: Cracked
- Location: Plug Boss
- Part time: 1,216 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONTINENTAL CYLINDER CRACKED WITH ONLY 1,216.4 HOURS ON IT.  THE CRACK ORIGINATED AT THE SPARK PLUG BOSS AND WAS TRAVELLING TO THE FUEL INJECTION NOZZLE.  THE COMPRESSION WAS STILL IN THE UPPER 60'S.  SUBMITTER STATED THEY HAVE BEEN EXPERIENCING ALOT OF THIS TYPE OF CRACKING AND BELIEVE IT TO BE A PROBLEM WITH THE MANUFACTURING PROCESS AT CONTINENTAL OR THEIR SUB-CONTRACTORS.
